×

zbMATH — the first resource for mathematics

Galois equivariance and stable motivic homotopy theory. (English) Zbl 1346.14049
Given a finite Galois extension \(L/k\) with group \(G\), Grothendieck’s Galois theory furnishes a functor \(\{\text{finite }G\)-sets

MSC:
14F42 Motivic cohomology; motivic homotopy theory
55P91 Equivariant homotopy theory in algebraic topology
11E81 Algebraic theory of quadratic forms; Witt groups and rings
19E15 Algebraic cycles and motivic cohomology (\(K\)-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Adams, J. F., Stable homotopy and generalised homology, x+373 pp., (1974), University of Chicago Press, Chicago, Ill.-London · Zbl 0309.55016
[2] Araki, Sh\^or\^o; Iriye, Kouyemon, Equivariant stable homotopy groups of spheres with involutions. I, Osaka J. Math., 19, 1, 1-55, (1982) · Zbl 0488.55012
[3] Beaulieu, Pat W.; Palfrey, Tommy C., The Galois number, Math. Ann., 309, 1, 81-96, (1997) · Zbl 0885.11027
[4] B\"okstedt, M.; Hsiang, W. C.; Madsen, I., The cyclotomic trace and algebraic \(K\)-theory of spaces, Invent. Math., 111, 3, 465-539, (1993) · Zbl 0804.55004
[5] Bousfield, A. K., The localization of spectra with respect to homology, Topology, 18, 4, 257-281, (1979) · Zbl 0417.55007
[6] CD:motives D.-C. Cisinski and F. D\'eglise, \newblock <span class=”textit”>T</span>riangulated categories of mixed motives, \newblock ArXiv e-prints, \href http://arxiv.org/abs/0912.2110v30912.2110v3.
[7] Deligne, Pierre, Th\'eorie de Hodge. III, Inst. Hautes \'Etudes Sci. Publ. Math., 44, 5-77, (1974) · Zbl 0237.14003
[8] Devinatz, Ethan S.; Hopkins, Michael J., Homotopy fixed point spectra for closed subgroups of the Morava stabilizer groups, Topology, 43, 1, 1-47, (2004) · Zbl 1047.55004
[9] dos Santos, Pedro F., A note on the equivariant Dold-Thom theorem, J. Pure Appl. Algebra, 183, 1-3, 299-312, (2003) · Zbl 1032.55010
[10] Dress, Andreas W. M., Notes on the theory of representations of finite groups. Part I: The Burnside ring of a finite group and some AGN-applications, iv+158+A28+B31 pp. (loose errata) pp., (1971), Universit\`‘at Bielefeld, Fakult\"at f\'’ur Mathematik, Bielefeld
[11] Dugger, Daniel, Replacing model categories with simplicial ones, Trans. Amer. Math. Soc., 353, 12, 5003-5027 (electronic), (2001) · Zbl 0974.55011
[12] Dugger, Daniel, An Atiyah-Hirzebruch spectral sequence for \(KR\)-theory, \(K\)-Theory, 35, 3-4, 213-256 (2006), (2005) · Zbl 1109.14024
[13] Dugger, Daniel; Isaksen, Daniel C., Topological hypercovers and \(\mathbb{A}^1\)-realizations, Math. Z., 246, 4, 667-689, (2004) · Zbl 1055.55016
[14] Dugger, Daniel; Isaksen, Daniel C., The motivic Adams spectral sequence, Geom. Topol., 14, 2, 967-1014, (2010) · Zbl 1206.14041
[15] Dwyer, William G.; Friedlander, Eric M., Algebraic and etale \(K\)-theory, Trans. Amer. Math. Soc., 292, 1, 247-280, (1985) · Zbl 0581.14012
[16] Fausk, Halvard, Equivariant homotopy theory for pro-spectra, Geom. Topol., 12, 1, 103-176, (2008) · Zbl 1135.55005
[17] Fausk, H.; Hu, P.; May, J. P., Isomorphisms between left and right adjoints, Theory Appl. Categ., 11, No. 4, 107-131, (2003) · Zbl 1042.18008
[18] Friedlander, Eric M.; Mazur, Barry, Filtrations on the homology of algebraic varieties, Mem. Amer. Math. Soc., 110, 529, x+110 pp., (1994) · Zbl 0841.14019
[19] Friedlander, Eric M.; Walker, Mark E., Rational isomorphisms between \(K\)-theories and cohomology theories, Invent. Math., 154, 1, 1-61, (2003) · Zbl 1025.14002
[20] Greenlees, J. P. C.; May, J. P., Generalized Tate cohomology, Mem. Amer. Math. Soc., 113, 543, viii+178 pp., (1995) · Zbl 0876.55003
[21] Heller, Jeremiah; Voineagu, Mircea, Vanishing theorems for real algebraic cycles, Amer. J. Math., 134, 3, 649-709, (2012) · Zbl 1255.14019
[22] HHR M. Hill, M. Hopkins, and D. Ravenel, \newblock <span class=”textit”>O</span>n the non-existence of elements of Kervair invariant one, \newblock ArXiv e-prints, \href http://arxiv.org/abs/0908.3724v20908.3724v2.
[23] Hovey, Mark, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra, 165, 1, 63-127, (2001) · Zbl 1008.55006
[24] Hoyois, Marc, From algebraic cobordism to motivic cohomology, J. Reine Angew. Math., 702, 173-226, (2015) · Zbl 1382.14006
[25] Hoyois:trace M. Hoyois, \newblock <span class=”textit”>T</span>races and fixed points in stable motivic homotopy theory, \newblock ArXiv e-prints, \href http://arxiv.org/abs/1309.6147v11309.6147v1.
[26] Hu, Po, Base change functors in the \(\mathbb{A}^1\)-stable homotopy category, Homology Homotopy Appl., 3, 2, 417-451, (2001) · Zbl 1012.55017
[27] Hu, Po; Kriz, Igor, Real-oriented homotopy theory and an analogue of the Adams-Novikov spectral sequence, Topology, 40, 2, 317-399, (2001) · Zbl 0967.55010
[28] Hu, P.; Kriz, I.; Ormsby, K., Convergence of the motivic Adams spectral sequence, J. K-Theory, 7, 3, 573-596, (2011) · Zbl 1309.14018
[29] Hu, P.; Kriz, I.; Ormsby, K., The homotopy limit problem for Hermitian K-theory, equivariant motivic homotopy theory and motivic Real cobordism, Adv. Math., 228, 1, 434-480, (2011) · Zbl 1247.14020
[30] Illman, S\"oren, Smooth equivariant triangulations of \(G\)-manifolds for \(G\) a finite group, Math. Ann., 233, 3, 199-220, (1978) · Zbl 0359.57001
[31] Jardine, J. F., Motivic symmetric spectra, Doc. Math., 5, 445-553 (electronic), (2000) · Zbl 0969.19004
[32] Kato, Kazuya; Saito, Shuji, Unramified class field theory of arithmetical surfaces, Ann. of Math. (2), 118, 2, 241-275, (1983) · Zbl 0562.14011
[33] Lam, T. Y., Introduction to quadratic forms over fields, Graduate Studies in Mathematics 67, xxii+550 pp., (2005), American Mathematical Society, Providence, RI · Zbl 1068.11023
[34] Levine:comparison M. Levine, \newblock <span class=”textit”>A</span> comparison of motivic and classical homotopy theories, \newblock ArXiv e-prints, \href http://arxiv.org/abs/1201.0283v41201.0283v4.
[35] Lewis, L. G., Jr.; May, J. P.; Steinberger, M.; McClure, J. E., Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, x+538 pp., (1986), Springer-Verlag, Berlin
[36] Mandell, Michael A., Equivariant symmetric spectra. Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic \(K\)-theory, Contemp. Math. 346, 399-452, (2004), Amer. Math. Soc., Providence, RI · Zbl 1074.55003
[37] May, J. P., Picard groups, Grothendieck rings, and Burnside rings of categories, Adv. Math., 163, 1, 1-16, (2001) · Zbl 0994.18004
[38] Morel:stable F. Morel, \newblock <span class=”textit”>R</span>ational stable splitting of grassmannians and rational motivic sphere spectrum, \newblock preprint.
[39] Morel, Fabien, On the motivic \(π _0\) of the sphere spectrum. Axiomatic, enriched and motivic homotopy theory, NATO Sci. Ser. II Math. Phys. Chem. 131, 219-260, (2004), Kluwer Acad. Publ., Dordrecht · Zbl 1130.14019
[40] Morel, Fabien; Voevodsky, Vladimir, \(\textbf{A}^1\)-homotopy theory of schemes, Inst. Hautes \'Etudes Sci. Publ. Math., 90, 45-143 (2001), (1999) · Zbl 0983.14007
[41] Orlov, D.; Vishik, A.; Voevodsky, V., An exact sequence for \(K^M_⁎ /2\) with applications to quadratic forms, Ann. of Math. (2), 165, 1, 1-13, (2007) · Zbl 1124.14017
[42] OrmsbyOstvaer:pi1 K. Ormsby and P. A. \O stv\ae r, \newblock <span class=”textit”>S</span>table motivic \(π _1\) of low-dimensional fields, \newblock ArXiv eprints, \href http://arxiv.org/abs/1310.2970v11310.2970v1.
[43] PPR:KGL I. Panin, K. Pimenov, and O. R\"ondigs, \newblock <span class=”textit”>O</span>n Voevodsky’s algebraic \(K\)-theory spectrum, \newblock In Algebraic topology, volume 4 of Abel Symp., pages 279–330. Springer, Berlin, 2009.
[44] Quick, Gereon, Profinite \(G\)-spectra, Homology Homotopy Appl., 15, 1, 151-189, (2013) · Zbl 1276.55015
[45] Rosenschon, Andreas; \O stv\ae r, Paul Arne, Rigidity for pseudo pretheories, Invent. Math., 166, 1, 95-102, (2006) · Zbl 1105.14020
[46] Suslin, Andrei; Voevodsky, Vladimir, Singular homology of abstract algebraic varieties, Invent. Math., 123, 1, 61-94, (1996) · Zbl 0896.55002
[47] Suslin, Andrei; Voevodsky, Vladimir, Bloch-Kato conjecture and motivic cohomology with finite coefficients. The arithmetic and geometry of algebraic cycles, Banff, AB, 1998, NATO Sci. Ser. C Math. Phys. Sci. 548, 117-189, (2000), Kluwer Acad. Publ., Dordrecht · Zbl 1005.19001
[48] Voevodsky, Vladimir, \(\mathbf{A}^1\)-homotopy theory, Doc. Math.. Proceedings of the International Congress of Mathematicians, Vol. I (Berlin, 1998), Extra Vol. I, 579-604 (electronic), (1998) · Zbl 0907.19002
[49] Voevodsky, Vladimir, Motivic cohomology with \(\textbf{Z}/2\)-coefficients, Publ. Math. Inst. Hautes \'Etudes Sci., 98, 59-104, (2003) · Zbl 1057.14028
[50] Voevodsky, Vladimir, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes \'Etudes Sci., 98, 1-57, (2003) · Zbl 1057.14027
[51] Voevodsky, Vladimir, Unstable motivic homotopy categories in Nisnevich and cdh-topologies, J. Pure Appl. Algebra, 214, 8, 1399-1406, (2010) · Zbl 1187.14025
[52] Voevodsky, Vladimir, On motivic cohomology with \(\mathbf{Z}/l\)-coefficients, Ann. of Math. (2), 174, 1, 401-438, (2011) · Zbl 1236.14026
[53] Voevodsky, Vladimir; Suslin, Andrei; Friedlander, Eric M., Cycles, transfers, and motivic homology theories, Annals of Mathematics Studies 143, vi+254 pp., (2000), Princeton University Press, Princeton, NJ · Zbl 1021.14006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.